MathSciNet Relay Station
MathSciNet bibliographic data
MR1273399 43A80 (46H99)
Ben Natan, Y.; Benyamini, Y.; Hedenmalm, H.; Weit, Y. Wiener's Tauberian theorem in $L^1(G//K)$ and harmonic functions in the unit disk. Bull. Amer. Math. Soc. (N.S.) 32 (1995), no. 1, 43–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement